# SDR USAA010672

- Difficulty date: June 13, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ATTACH ANGLE CRACKED 1 INCH, BS 290, INTERCOSTAL BETWEEN S12R AND S13R.  REMOVED AND REPLACED INTERCOSTAL ATTACH ANGLE PER SRM 51-10-02.  (M)
